Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Tired mind, unfocused, little dizzy, exercise daily. Cure?

Hi latley i have been feeling tired mind feels unfocused and a little dizzy at time ,its kind off worrying when i have a 8 hour shift ahead of me also i have been excersing every day after work for 1 hour not sure if this is catching up on me could somone advise me as i need to know if there may be an underlying issue i am 27 years old?
Asked On : Mon, 7 May 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome toHCMForum. you are confused when you are having 8hours shift ahead. it means you are annoyed with that shift. exercise after work has nothing to do with these symptoms but it is not the recomended time to do exercise.
at the age of 27 you are getting these symptoms means you must have some organic problem must be there as high BP cholesterol or of that sort. if non of them are there it should be psychological. I advise you to consult a physician
for diagnosis. besides i advise you some diet recomendations as eat more of green leafy vegetables cereals fruits
Answered: Mon, 7 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor